diabetestalk.net

Pediatric Dka Case Presentation

Share on facebook

Pardon Our Interruption...

As you were browsing something about your browser made us think you were a bot. There are a few reasons this might happen: You're a power user moving through this website with super-human speed. You've disabled JavaScript in your web browser. A third-party browser plugin, such as Ghostery or NoScript, is preventing JavaScript from running. Additional information is available in this support article. After completing the CAPTCHA below, you will immediately regain access to Continue reading >>

Share on facebook

Popular Questions

  1. jojo197794

    I started taking Metformin 9 days ago for insulin resistance. I feel absolutely terrible.I am tired?

    sluggish, have headaches and just over all do not feel well at all. is this normal? I am taking 500 mg in the morning and at night. My dr has me on a step program eventually taking 2 pills in am and 2 pills in pm.

  2. DZ DzooBaby

    Are you testing your blood sugars throughout the day? Headache is pretty common but it could be your blood sugar dipping too low. When you feel bad, get into the habit of doing a blood sugar check. Keep note of the value as well as your symptoms and what time it is. Take this with you to your next Dr appt. Be sure that you are eating properly. You need to be eating small frequent meals or three moderate meals with two or three light snacks. If you dont eat enough, often enough, you will feel terrible. Eating good well balanced nutritious food is very important in treating insulin resistance and diabetes. Have you had any nutrition classes or spoken to a dietician yet?

  3. GM gmdavis

    ask your doctor about Kombiglyze XR. I used to be tired alot as well and sometimes had that just don't feel normal feeling as well. But I was also on some other meds as well until my new doctor took me off of those and now I'm not tired early in the evening.

  4. -> Continue reading
read more close

Related Articles

More in diabetes